Skip to Main content Skip to Navigation
Journal articles

Polynômes à valeurs entières ainsi que leurs dérivées en caractéristique p

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417928
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 11:11:43 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Identifiers

Collections

Citation

David Adam. Polynômes à valeurs entières ainsi que leurs dérivées en caractéristique p. Acta Arithmetica, Instytut Matematyczny PAN, 2011, 148 (4), pp.351-365. ⟨10.4064/aa148-4-3⟩. ⟨hal-03417928⟩

Share

Metrics

Record views

34